Super-Gaussian approximation of the fundamental radial mode in nonlinear parabolic-index optical fibers
Artikel i vetenskaplig tidskrift, 1992

Using a direct variational technique involving super-Gaussian trial functions, we find approximate solutions for the fundamental radial mode of an optical wave propagating in a nonlinear parabolic-index fiber. A detailed examination is made of the amplitude, width, radial profile, and longitudinal phase shift of the stationary solutions that represent a two-dimensional balance among diffraction, nonlinear self-focusing, and linear wave guiding. For pulse powers below the self-focusing power, the stationary solutions are stabilized by the parabolic index variation.

Författare

Magnus Karlsson

Institutionen för elektromagnetisk fältteori

Dan Anderson

Institutionen för elektromagnetisk fältteori

Journal of the Optical Society of America B: Optical Physics

0740-3224 (ISSN)

Vol. 9 9 1558-1562

Ämneskategorier

Atom- och molekylfysik och optik

Annan fysik

Annan elektroteknik och elektronik

DOI

10.1364/JOSAB.9.001558

Mer information

Senast uppdaterat

2022-03-09